iMedi.co.uk

Out of date information, search another

Boots Allergy Relief 1 Year Plus Antihistamine 2mg/5ml Oral Solution

Out of date information, search another
Document: document 0 change

'}spBiujei|d jnoA y\s&

90jApB 9J0LU P99U noA jj




Chlorphenamine Maleate 2mg/5ml


Oral Solution


Information about some of the ingredients: This medicine contains maltitol liquid which may have a mild laxative effect. If you have been told by your doctor that you have an intolerance to some sugars, consult your doctor before taking this medicine. Each 5 ml spoonful contains 1 g maltitol.

This provides 2 kcal per spoonful.

This medicine contains small amounts of alcohol (ethanol), less than 100 mg per 5 ml spoonful.

/ How to take this medicine

£ffeck that the seal ismot broken before first use. If it is, do noftake the medicine.


Age


How much1 How often to take to take


Adults and Children •>f 12 years and over


Two 5 ml spoonfuls


Every 4 to 6hour», if you need tq» Don't dtake more than 12

< spoonfuls i^4 hours


Children of <6«o 11

years


One 5 ml spoonful


Every 4 to 6 hours, if you need to. Don't give more than <

spoonfuls in 24 hours


Children of 2 to 5


Half a 5 ml spoonful


Every 4 to 6^iqur” if ieed to.


e4 ee


give more than 6 half spoonfuls in^4Jiurs


Children of >1ft to 23 < months


Half a 5 ml spoonful


TTwice a day. Don't •give more than 2 half spoonfuls in 24 hours


Swallow the medicine.

not give t» children under 1 year.

If symptoms do not go away within 5 days, talk to your pharmicist or doctor. f If you take or give toomuch: Talk to •our doctor or go to your mearesdhoapital casualty department straight away. Take the medicine with you.


Possible side effects

Most people will not have problems but some may get some of these:

Drowsiness (which may make you sleep), dizziness, blurred vision, headaches, fits Dry mouth, difficulty passing urine, sweating Skin rash, sensitivity to sunlight, other allergic reactions

Indigestion, stomach pain, loss of appetite

•    Tremors, muscle pain or weakness, impaired movement or co-ordination, pins and needles

Change in heart rate, palpitations, low blood pressure, ringing in the ears, hair loss Blood problems such as anaemia, weariness, sleep disturbances, liver problems

•    Chest pain, thickened bronchial secretions (which may cause a cough or phlegm) Difficulty concentrating, irritability, depression Confusion in the elderly

Hyperactivity in children

Very young children and elderly adults may be

more likely to have some of these side effects.

If any side effect becomes severe, or

you notice any side effect not listed

here, please tell your pharmacist or

doctor.

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

Active ingredient

Each 5 ml of oral solution contains Chlorphenamine Maleate 2 mg.

Also contains: purified water, glycerol (E422), maltitol liquid (E965), citric acid monohydrate, sodium benzoate (E211), mint flavour (containing ethanol 0.2 vol %).

PL 00014/0606

Text prepared 01/2010

MA Holder: BCM, Nottingham, NG2 3AA

Manufacturer: BCM Ltd., Nottingham, NG2 3AA

Almus® is a registered trademark_



AL0031/2


CHLORPHENAMINE MALEATE #2 mg / #5 ml ORAL SOLUTION


Chlorphenamine Maleate 2mg/5ml


Oral Solution


Hayfever and Allergy Relief


PHARMACY

MEDICINE


Read all of this carton for full instructions

What this medicine is for

This medicine contains an antihistamine which relieves itching and redness of the skin and swelling associated with allergies, insect bites, hayfever and other allergic conditions including reactions to food and medicines, and year round sneezing and runny nose.

Before you take this medicine


Warning: May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.


!50mlG



5 060057 406083

PIP 113 1309


LOT:


USE BY:



NBSH7



X Do not take:

   If you are having an asthma attack

   If you are allergic to any of the

ingredients, or any other antihistamines (you may have had a rash, difficulty breathing swollen lips or face after taking them)

   If you are taking monoamine oxidase inhibitors (for depression) or have taken them in the last 14 days

   If you are pregnant or breastfeeding

f Talk to your pharmacist or doctor:

•    If you have epilepsy, heart or circulatory disease, liver problems

•    If you have high blood pressure, or glaucoma

•    If you have asthma, bronchitis or bronchiectasis

•    If you have an overactive thyroid

•    If you have difficulty passing urine

•    If you have an obstruction in your intestine

•    If you have the rare blood disease porphyria

•    If you take other medicines

-    Other antihistamines, atropine

-    Strong painkillers, sleeping tablets

-    Tranquillisers, antidepressants, other medicines for mental problems

-    Phenytoin (for epilepsy)

If you are a man with prostate problems



'}spBiujei|d jnoA y\s&

90jApB 9J0LU P99U noA jj




Chlorphenamine Maleate 2mg/5ml

Oral Solution

Chlorphenamine Maleate 2mg/5ml


Oral Solution


Hayfever and Allergy Relief


PHARMACY

MEDICINE


!50mlG


Warning: May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.


Information about some of the ingredients: This medicine contains maltitol liquid which may have a mild laxative effect. If you have been told by your doctor that you have an intolerance to some sugars, consult your doctor before taking this medicine. Each 5 ml spoonful contains 1 g maltitol.

This provides 2 kcal per spoonful.

This medicine contains small amounts of alcohol (ethanol), less than 100 mg per 5 ml spoonful.

/ How to take this medicine

Check that the seal is not broken before first use. If it is, do not take the medicine.

Age

How much How often to take to take

Adults and children of 12 years and over

Two 5 ml spoonfuls

Every 4 to 6 hours, if you need to. Don't take more than 12

spoonfuls in 24 hours

Children of 6 to 11 years

One 5 ml spoonful

Every 4 to 6 hours, if you need to. Don't give more than 6

spoonfuls in 24 hours

Children of 2 to 5 years

Half a 5 ml spoonful

Every 4 to 6 hours, if you need to. Don't give more than 6 half spoonfuls in 24 hours

Children of 12 to 23 months

Half a 5 ml spoonful

Twice a day. Don't give more than 2 half spoonfuls in 24 hours

Swallow the medicine.

Do not give to children under 1 year.

If symptoms do not go away within 5 days, talk to your pharmacist or doctor. f If you take or give too much: Talk to your doctor or go to your nearest hospital casualty department straight away. Take the medicine with you.

Possible side effects

Most people will not have problems but some may get some of these:

Drowsiness (which may make you sleep), dizziness, blurred vision, headaches, fits Dry mouth, difficulty passing urine, sweating Skin rash, sensitivity to sunlight, other allergic reactions

Indigestion, stomach pain, loss of appetite

•    Tremors, muscle pain or weakness, impaired movement or co-ordination, pins and needles

Change in heart rate, palpitations, low blood pressure, ringing in the ears, hair loss Blood problems such as anaemia, weariness, sleep disturbances, liver problems

•    Chest pain, thickened bronchial secretions (which may cause a cough or phlegm) Difficulty concentrating, irritability, depression Confusion in the elderly

Hyperactivity in children

Very young children and elderly adults may be

more likely to have some of these side effects.

If any side effect becomes severe, or

you notice any side effect not listed

here, please tell your pharmacist or

doctor.

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

Active ingredient

Each 5 ml of oral solution contains Chlorphenamine Maleate 2 mg.

Also contains: purified water, glycerol (E422), maltitol liquid (E965), citric acid monohydrate, sodium benzoate (E211), mint flavour (containing ethanol 0.2 vol %).

PL 00014/0606

Text prepared 01/2010

MA Holder: BCM, Nottingham, NG2 3AA

Manufacturer: BCM Ltd., Nottingham, NG2 3AA

Almus® is a registered trademark_

Read all of this carton for full instructions

What this medicine is for

This medicine contains an antihistamine which relieves itching and redness of the skin and swelling associated with allergies, insect bites, hayfever and other allergic conditions including reactions to food and medicines, and year round sneezing and runny nose.

Before you take this medicine

r

X Do not take:

   If you are having an asthma attack

   If you are allergic to any of the

ingredients, or any other antihistamines (you may have had a rash, difficulty breathing swollen lips or face after taking them)

   If you are taking monoamine oxidase inhibitors (for depression) or have taken them in the last 14 days

   If you are pregnant or breastfeeding

f Talk to your pharmacist or doctor:

•    If you have epilepsy, heart or circulatory disease, liver problems

•    If you have high blood pressure, or glaucoma

•    If you have asthma, bronchitis or bronchiectasis

•    If you have an overactive thyroid

•    If you have difficulty passing urine

•    If you have an obstruction in your intestine

•    If you have the rare blood disease porphyria

•    If you take other medicines

-    Other antihistamines, atropine

-    Strong painkillers, sleeping tablets

-    Tranquillisers, antidepressants, other medicines for mental problems

-    Phenytoin (for epilepsy)

If you are a man with prostate problems


AL0031/2



5 060057 406083

PIP 113 1309


LOT:


USE BY:



NBSH7



DIMENSIONS 53 x 135 x 55mm

MALEATE #2 mg / #5 ml ORAL SOLUTION

' Read and keep carton for full instructions.

Before you take this medicine


Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.


/How to take this medicine


55 mm


Check the seal is not broken before first use. If it is, do not take the medicine.

Age

How much How often to take to take

Adults and Children of 12 years and over

Two 5ml spoonfuls

Every 4 to 6 hours, if you need to. Don’t take more than

12 spoonfuls in 24 hours

Children of 6 to 11 years

One 5ml spoonful

&ery 4 to 6 hours, if you need to. Don’t give more than 6

spoonfuls in 24 hours

Children of 2 to 5 years

Half a 5ml spoonful

Every 4 to 6 hours, if you need to. Don’t give more than 6

half spoonfuls in 24 hours

Children of 12 to 23 months

Half a 5ml spoonful

Every 4 to 6 hours, if you need to. Don’t give more than 2

half spoonfuls in 24 hours


Do not use more than the amount Ci recommended.    £

Do not give to children under 1 year. g Keep all medicines out of the sight and reach of children.

Use by the date on the label edge.

Active ingredient

Each 5 ml of oral solution contains: Chlorphenamine Maleate 2 mg.

Also contains: maltitol liquid (E965), ethanol (0.2 vol %).


PL 00014/0606 [p]

MA Holder: BCM, Nottingham, NG2 3AA Manufacturer: BCM Ltd., Nottingham, NG2 3AA

Almus® is a registered trademark

PIP 113 1309


ID

Q_

CO

o


Chlorphenamine Maleate 2mg/5ml


Oral Solution


Hayfever and Allergy Relief